# SDR REXA2022082100678

- Difficulty date: August 15, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 19,314 hours, 14,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT OVERWING EXIT EXTERIOR LIGHT INOP     SEE NRWC 859512 R/R ATTERY CHARGER ASSY PS37 IAW CRJ900 AMM 33-51-17  OPC GOOD P/N OFF/ON 11-0049 S/N OFF 23106 S/N ON 22680
